1. We are currently experiencing issues with viewing and uploading images, our team is working on the issue.
    Dismiss Notice

Fentanly, to do or not to do

Discussion in 'Hallucinatory Substances' started by SOorganic, Jul 8, 2009.

  1.  
    SOorganic

    SOorganic Well-Known Member

    OK a friend of mine has recently found a steady hook on fentanyl duragestic patches and has offered to share on with me. Im psyched and a bit scared at the same time. Iv been fascinated with this substance ever since i read about it in 9th grade on Erowid.org. From what iv read its the most powerful opiod know to man, surpasing the potency of Herion at least 4 to 5 folds. Im in no way a regular user of opiods but i do enjoy thier effect when i some times get a hold of them, which is like only a hand full of times a year. Has any one ever tried this stuff and if so whats your opinion on fentanyl? Feed back is greatly appreciated:blsmoke:
     
  2.  
    Pdiddy

    Pdiddy Well-Known Member

    U probably will die if u dont use opiates much
     
  3.  
    think2toke

    think2toke Well-Known Member

    Yea man i smoked that shit before and let me tell u WOW.
     
  4.  
    420ganja420

    420ganja420 Well-Known Member

    I say it is not to do. Fentanyl is just one of those drugs that are way to strong.

    You got a source for that statement? "surpasing the potency of Herion at least 4 to 5 folds" (you spelled surpassing and heroin wrong but eh, not a grammar forum) because I want to know what they based that on. As in what purity was the heroin?
     
  5.  
    SOorganic

    SOorganic Well-Known Member

    But but but, i Dont wanna Die!!! Lol! Yea i was talkin to my friend that has the hook and he said i need to use Extreme caution with this stuff. I already bought a patch so it looks like im doin it. Im going to free base it with the smallest dose i can possibily administer, like a pin prick size glob.I hope i dont get sick and go to teh hospital. Im not going to do it alone, i will be in the company of friends so if any thing goes wrong i will have assistance. I will let you all know how it goes.
     
  6.  
    mindcloud

    mindcloud Member

    Be very careful especially since you don't sound like you have much if any opiate tolerance. Tolerance builds up quickly with the more powerful opiates and I personally know people that have such a high tolerance that just to get faded they have to use what would easily kill an average person. My advice is to start small and work your way up till you get the desired effects. Depending on what kind of patches you have you can either cut them open and lick up some of the gel inside or they have new ones now that look like nicotine patches and for those you cut off a small strip of the patch and suck on it for like a half hour.
     
  7.  
    thehairyllama

    thehairyllama Well-Known Member

    Yeah, you will be puking for a while. Have fun!!!!!!!!!!!!!!!!!!!!!!!

    I dont do opiates much either. I drank cherritussin got 100mg codeine. Thew up after a while. You do feel amazing until you cant handle the feeling anymore.
     
  8.  
    SOorganic

    SOorganic Well-Known Member

    Wikipedia is the source and actually its much stronger than 4 to 5 times. By weight its about 100 times as strong.
    To counter act the barfing i will be taking some promenthazine.
     
  9.  
    thehairyllama

    thehairyllama Well-Known Member

    I dont think that will work. But hey if your going to do it make sure people have a phone with them. 911. =\
     
  10. The LD50 is .03 mg/kg in monkey's - the LD50 of humans is not so cut and dry. Some people have died from as little as .005mg/kg (only 34mg) - there are plenty of active lawsuits against the pharmaceutical companies that distributed these patches... If you are going to use them... be careful.
     
  11.  
    420ganja420

    420ganja420 Well-Known Member

    Wiki is not a source. It is an insult. I can go change that statement right now.

    Also, it does not list heroin potency. I have had over 80% pure heroin that felt way more enjoyable than fentanyl. It did not feel as strong but strength is the last thing to be concerned about, after all, the high is what you are after.
     
  12.  
    Feldmeister

    Feldmeister Well-Known Member

    My uncle is prescibed Fentanyl and everytime he takes it off and applys another one he pukes for a day straight.... me being a dumbass before I knew this took one and gave it to a buddy of mine the dumbass cut it open and licked the gel and tripped rowdy for 10 hours didnt even show up for school the next morning, he later told me he took 13 showers that night and his room was like a disco room changing colors so fast he kept puking.... so dont do this shit unless your prescibed it for PAIN!

    -Feldy
     
  13.  
    roachwagon

    roachwagon Well-Known Member

    I had them after my liver op I hate them but that was all that I could take until I got my grow going. I puked like never before I had 25mcgs and wow the wrld moved pretty fast, never again will I take those.
     
  14.  
    Feldmeister

    Feldmeister Well-Known Member

    Yeah my uncle had the 100mg patches... bad news but I guess if you like puking go for it!..... Ill just stick with green
     
  15.  
    shepj

    shepj Oracle of Hallucinogens

    Here is my advise, if you're not able to pop morphine 100's or Oxy 80's like they are candy, don't fuck with Fentanyl.

    Fentanyl is 50 times stronger than Diacetylmorphine (Heroin).. not 4 or 5.
    It is also 100 times stronger than morphine.

    I've done it numerous times, I also have a rediculous tolerance to opiates/opioids... and after using the 100ug/hr patch for over 30 hrs it made me puke.

    Stay away from it if you're not carefuly and intelligent when using it.
     
  16.  
    .Calico

    .Calico Active Member

    Don't bother with the anti-vomiting medicine. Puking is a sign of overdose, no OTC drug is going to hold it back. The mess from Puking will be the least of your problems. Using Fentanyl by someone without an opioid dependance is both ignorant and reckless. I know you're at the point in your life where you want to rebel with self-destructive behavior, this is just plain irresponsable. Why not try heroin 1st. Once Fentanyl is in your system, there's no pumping your stomach to get it out. Unless someone in your circle has Narcaine, chances are you'll be dead before the paramedics arrive. Be sure to brush up on the signs of overdose; Vertigo, clammy skin, pinned pupils, feelings of impending doom. Overdosing is not pleasant, it's terrifying. Usually I'm a proponent of Harm Reduction. However, when it comes to Fentanyl, the only safe alternative is not to do it. Find a frequent opiate user and see if they will trade you for something weaker. Swallow your pride and use your brain. Not only are you playing with your own life, you're risking everyone that you share this drug with. Use of Fentanyl is a felony. That means if someone ODs and you have to call 911, the police will also show up and all of you will get charged. And your charge of you Distributing will definately get you some prison time. Good luck.
     
  17.  
    thehairyllama

    thehairyllama Well-Known Member

    Thanks calico..I hope this kid didnt die already. I was sure he would be so sick if not Die.

    I was ODing on Robitussin. Had every sign there..I remember looking in the mirror before going on to my hands and knees. My eyes looked totally dry and my pupils were set pin holes. My skin was very clammy, I felt death comming. Accepted it and then started puking. I turned mad red and what seemed was 5 minutes was really 20minutes and I finally realized what was going on when I felt cold on my back, it was my friend presssing ice packs to my back. After that I got up perfect and enjoyed the restof the trip.
     
  18.  
    user192021

    user192021 Well-Known Member

    I know this is a drug forum...but you should pass on the Fentanyl. I have nearly lost some people who are very close to me to this drug and their battle is far from over. If you try Fentanyl, especially by free basing the gel, you will most likely live to regret it (if you're lucky enough not to die from an OD).

    Go smoke a j or something, don't ruin your life with a drug that is designed for terminally ill cancer patients.
     
  19.  
    thehairyllama

    thehairyllama Well-Known Member

    Im still nervous about this kid. Hope he didnt do it and died. =\
     
  20.  
    BangBangNig

    BangBangNig Active Member

    My cousin chewed one of those patches before... He was falling asleep while eating a sub. It was not funny at all. Be careful
     

Share This Page